MAUDE Adverse Event Report: ORTHOPEDIATRICS, INC 4.5MM CANNULATED SCREW, CANCELLOUS THREAD, 24MM; SCREW, FIXATION, BONE

ORTHOPEDIATRICS, INC 4.5MM CANNULATED SCREW, CANCELLOUS THREAD, 24MM; SCREW, FIXATION, BONE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant device: item: 00-1015-8020, 4.5mm cannulated screw, cancellous thread, 20mm, lot: unknown.The customer has indicated that the device is being returned for evaluation.The investigation is underway.Multiple mdr reports were filed for this event, please see associated report: 3006460162-2020-00048.
 
Event or Problem Description
It has been reported that during a planned removal of cannulated screws, two screws fractured.No adverse events have been reported as a result of this malfunction.

Brand Name
4.5MM CANNULATED SCREW, CANCELLOUS THREAD, 24MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ORTHOPEDIATRICS, INC
2850 frontier drive
warsaw, in
MDR Report Key9884012
Report Number3006460162-2020-00049
Device Sequence Number19515018
Product Code HWC
UDI-Device Identifier00841132144749
UDI-Public(01)00841132144749(10)174316-B
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171173
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00-1015-8024
Device Lot Number174316-B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2020
Initial Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age14 YR
Patient Weight90